... the pain. Unfortunately, little by little it has stopped working. My pain is back everywhere. I have gained so much weight that it's depressing. I have dry mouth, dizziness, loss of memory, and the fatigue is horrible. I am in the process of weaning off, going from 450 mg a day to 300mg a day for 2 weeks, then 150 for 2 weeks, then I see my doctor again. I wish I could just stop now. I have a very difficult time emptying my bladder, am constipated, nauseous, and the swelling in my arms and legs is awful. Has anyone experienced so many side effects? Any suggestions?
I'm also on Lyrica for fibromyalgia the only side effects i have is cotton mouth and increased appetite. I'm thinking maybe you're having so many side effects is because you on such a high dose. I glad to hear that you're weaning off of it but wondering if you plan to go off it completely. If so do you have another drug in mind to ease the pain?
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 May 2010 • 4 answers
Posted 16 Jun 2012 • 29 answers
Posted 17 Sep 2014 • 4 answers
Posted 6 May 2015 • 5 answers
Posted 6 Jan 2016 • 6 answers